MAUDE Adverse Event Report: Arthrex, Inc. POSTERO LAT DIST TIB PLT,TI, LT,4H, STRL; BONE FIXATION SCREW/PLATE

Arthrex, Inc. POSTERO LAT DIST TIB PLT,TI, LT,4H, STRL; BONE FIXATION SCREW/PLATE
Model Number POSTERO LAT DIST TIB PLT,TI, LT,4H, STRL
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
POSTERO LAT DIST TIB PLT,TI, LT,4H, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50519712
Report Number1220246-2026-04549
Device Sequence Number15833147
Product Code HRS
UDI-Device Identifier00888867401563
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOSTERO LAT DIST TIB PLT,TI, LT,4H, STRL
Device Catalogue NumberAR-9943PLTL-04S
Device Lot Number15527591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown